View Single Post
Old 10-29-2004, 07:22 PM   #1
DylansMom DylansMom is offline
Junior Member
 
Join Date: Oct 2004
Posts: 13
DylansMom HB User
New to diuretics-Help with bad side effects!

Newbie here.I've just started Hydrochlorothiazide (5 weeks)(hypertension around 130/95) and I can't take what I think are side effects. A very "full" head with tingling on the right side now combined with a "full" or heaviness in my chest. This is only alleviated by lying down for over 10 minutes on my left side. The GP claims it can't be from the drug!! I was only 122 lbs prior to this and I've now lost 6 pounds with all the worry. I just reduced my dosage to half a pill even though it is supposed to be 25mg. I don't care what she says.I can't see her for 8 more days!!
Do you think it will do me more harm than good to half my dosage without doc knowing? How long does this drug stay in your body? Thanks for any tips.